# SDR SWAA2022031080880

- Difficulty date: March 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737*
- Aircraft serial: 27865
- Aircraft time: 77,579 hours, 45,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE GIRT BAR LOOSE / [01] ADJUSTED FWD SERVICE DOOR SLIDE GIRT BAR BRACKET  PER M/M S.I.P.
